# SDR CA101222003

- Difficulty date: December 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 88,930 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O,  CAPT LOST AIRSPEED AND ALTITUDE INSTRUMENTS.   RECOVERED INSTRUMENTS BY CHANGING TO ALTERNATE AIR DATA SYSTEM.  CAPT FELT FLIGHT DIRECTOR SYSTEM WAS UNRELIABLE AND ELECTED TO FLY AIRCRAFT MANUALLY.  CAPT AIR DATA INFO RETURNED WHEN ALTN AIR DATA SELECTED. CAPT ADC WOULD NOT TEST. FOUND FAULT BALL SET ON CAPT ADC. FOUND STATIC LINE NOT SECURED ON CA ADC. CAPT ADC REPLACED ON SPEC PER AMM 34-12-01. ALL TESTS SERVICEABLE.
